Publication
Title
Multiplicity fluctuations in one- and two-dimensional angular intervals compared with analytic QCD calculations
Author
Institution/Organisation
DELPHI Collaboration
Language
English
Source (journal)
Physics letters: B. - Amsterdam, 1967, currens
Publication
Amsterdam : 1999
ISSN
0370-2693
Volume/pages
457(1999), p. 368-382
ISI
000081301700016
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 05.10.2017
To cite this reference